# SDR USAA2013020400012

- Difficulty date: February 3, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 25257
- Aircraft time: 91,077 hours, 16,417 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 113T317516
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK ON RIGHT WING OUTBOARD TRAILING EDGE FLAP, INBOARD END RIB, NR 2 STIFFENER BRACKET AT OTEF STA 3.75.  REPLACED RIGHT WING OUTBOARD TRAILING EDGE FLAP, INBOARD END RIB, NR 2 STIFFENER BRACKET IAW EA 504963.
